# SDR A6WA2013082741174

- Difficulty date: August 5, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP PANEL 832ET CORRODED.  REMOVED CORRODED MEMBER FROM STEP PANEL 832ET IAW SRM 51-42-06, FABRICATED REPAIR IAW SRM 51-24-16, INSTALLED REPAIR IAW SRM 51-42-06.
